# SDR MYWA100066

- Difficulty date: April 25, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 24,494 hours, 23,808 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT ITEM - R2 WINDOW OVERHEAT LIGHT ILLUMINATED.
